Doctor insights on:
Several ways: First of all, not taking medications. Secondly, increased levels of stress/not getting enough sleep may also make your symptoms worse. Also additional causes of flares could be due to intestinal infections (C. difficile for example especially if you are immunosuppressive medications). ...Read more
I have ulcertive colitis uc diag. In 2001. Cscopy showed flareup and proctitis in 2010. Cscopy 2013 showed no uc but proct. Can uc disappear?
Can colitis cause pain in ur hip...Have had xrays, MRI and they was fine but the dr think it may be from my ulcertive colitis?
Colitis does this: Ulcerative colitis, one of the inflammatory bowel diseases (ibd) along with crohn's disease, predominantly causes abdominal cramps and diarrhea. However, when the colitis or crohn's is active, extra-intestinal manifestations can arise - this means the inflmmatory bowel disease affects parts of the body outside the GI tract. Joint pain is the most common extra-intestinal manifestation of ibd. ...Read moreSee 1 more doctor answer
Yes and No: Ulcerative colitis is not caused by antibiotics. Clostridium difficile pseudomembraneous colitis is caused by antibiotics altering the bowel flora and allowing overgrowth of toxin producing c.Difficile. Oral vancomycin or Flagyl to kill off the c.Difficile is the main treatment. Probiotics such as vsl#3 (10 cups of yogert bacteria in 1 capsule) or flora-stor (saccromyces boulardii) can help. ...Read moreSee 2 more doctor answers